Items where Author is "Grünwald, Richárd"
Group by: Item Type | No Grouping Jump to: Article Number of items: 5. ArticleGrünwald, Richárd and Páles, Zsolt (2022) Local and global comparison of nonsymmetric generalized Bajraktarević means. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 512 (2). ISSN 0022-247X Grünwald, Richárd and Páles, Zsolt (2022) On the invariance of the arithmetic mean with respect to generalized Bajraktarević means. ACTA MATHEMATICA HUNGARICA, 166 (2). pp. 594-613. ISSN 0236-5294 Grünwald, Richárd and Páles, Zsolt (2021) On additive functions with additional derivation properties. PUBLICATIONES MATHEMATICAE DEBRECEN, 99 (1-2). pp. 201-221. ISSN 0033-3883 Grünwald, Richárd and Páles, Zsolt (2020) On the equality problem of generalized Bajraktarević means. AEQUATIONES MATHEMATICAE, 94 (4). pp. 651-677. ISSN 0001-9054 Grünwald, Richárd and Páles, Zsolt (2018) On derivations with respect to finite sets of smooth functions. ACTA MATHEMATICA HUNGARICA, 154 (2). pp. 530-544. ISSN 0236-5294 |